# SDR DALA2021052402875

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 24,930 hours, 9,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6307237) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP AT ZONES 22-27, 33-37 AND DOOR 2R. REPLACED BATTERY PACK FOR ZONE 33-37 AND DOOR 2R PER B737 AMM 33-55. ALL LIGHTS CHK GOOD.
